# SDR SWAA2016081054696

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 29,567 hours, 17,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964982
- Part serial: 3345
- Condition: Failed
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY, LOSS OF CABIN PRESSURE AT 38,000 FT INITIATED EMERGENCY DESCENT.  LANDED, R & R NR 1 LT PACK VALVE IAW AMM.
